# SDR ABXA060307

- Difficulty date: November 9, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 72,426 hours, 67,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 591140917
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS BULGING AT FS 237, 294, AND 306 TO 332 LONGERON 18 RIGHT.  REMOVED AND REPLACED FINGER DOUBLER FS 201 - 351 AT LONGERON 18 RIGHT IAW DC9 SRM.
